# SDR ASOA201000583

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 374-484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN SEAT TRACK AT LBL9.0, FS374-484 CORRODED BEYOND LIMITS.  REMOVED LT CABIN SEAT RAIL SECTION AT FS374-485 LBL9.0 USING NR 2 PHILLIP HEAD SCREW DRIVER AMM 53-00-49-000-801-A02. INSTALLED NEW FABRICATED SEAT RAIL AT FS 374-485 LBL 9.0  AMM 53-00-49-400-801-A02. FABRICATED NEW SEAT RAIL PN SH670-32249-3 FROM N126-2075 SEAT TRACK EXTRUSION P/O T-2509 SRM 51-41-02.  APPLIED ALODINE TO SEAT RAIL SRM 51-21-10 DATE A044.
